# SDR IXXA05SMN43S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CARGO DOOR EXTERNAL SKIN HAS 0.25 IN. CRACKS ON EDGES STA 1160.000 TO STA 1220.000, L-31R TO L-31L.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 52-1-0 PAGE 1, DC-8 SRM 52-4-1 FIG 1. REMOVED EXISTING DAMAGED SKIN IAW DC-8 SRM 51-1-21 PAGE 1.  FABRICATED NEW SKIN (ALCLAD 2024 T6 0.050”) IAW DC-8 SRM 52-4-1 FIG. 1 ITEM Q CLEANED, TREATED AND PRIMED NEW SKIN AND AREA IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED NEW SKIN IAW DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-3-0 PAGE 1.  TORQUED IAW DC-8 SRM 51-3-1.
